| Catalog Number |
382512 |
| Medical Device Problem Code |
Retraction Problem (1536)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/21/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
Event or Problem Description
Event details: it was reported by customer that the needle not retracting as like it should.Verbatim: material # 382512 batch # 4312504 i have recently had a couple departments bring back needle 382512 due to it not retracting the needle like it should.They have opened and tried quite a few that have the same issue.These all seem to be in the same lot (4312504).No patient impact has been described by the customer, however, there is an increased worry from the clinicians on needle stick injuries.
Additional Manufacturer Narrative
Investigation results: a device history record review was completed by our quality engineer team for provided material number 382512 and lot number 4312504.The review did not reveal any detected abnormalities during the production process that could have contributed to this defect and all quality tests were found to be within specification.As a sample was unavailable for return, a thorough sample investigation could not be completed.Based on the investigation results, an exact cause for this incident could not be identified.
Event or Problem Description
No additional information.